RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Taskinen, Jari

Statistics Math-Net.Ru
Total publications: 5
Scientific articles: 5

Number of views:
This page:74
Abstract pages:859
Full texts:258
References:147
E-mail:

http://www.mathnet.ru/eng/person33861
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/170995

Publications in Math-Net.Ru
2020
1. V. Kozlov, J. Taskinen, “Floquet problem and center manifold reduction for ordinary differential operators with periodic coefficients in Hilbert spaces”, Algebra i Analiz, 32:3 (2020),  191–218  mathnet
2012
2. S. A. Nazarov, J. Taskinen, “Structure of the spectrum of the periodic family of identical cells connected through apertures of reducing sizes”, Zap. Nauchn. Sem. POMI, 409 (2012),  130–150  mathnet  mathscinet; J. Math. Sci. (N. Y.), 194:1 (2013), 72–82  scopus
2011
3. S. A. Nazarov, Ya. Taskinen, “On the Spectrum of the Robin Problem in a Domain with a Peak”, Funktsional. Anal. i Prilozhen., 45:1 (2011),  93–96  mathnet  mathscinet  zmath; Funct. Anal. Appl., 45:1 (2011), 77–79  isi  scopus
4. S. A. Nazarov, J. Taskinen, “Double-sided estimates for eigenfrequencies in the John problem for freely floating body”, Zap. Nauchn. Sem. POMI, 397 (2011),  89–114  mathnet  mathscinet; J. Math. Sci. (N. Y.), 185:5 (2012), 707–720  scopus
2006
5. S. A. Nazarov, Ya. Taskinen, “Asymptotics of a solution to the Neumann problem in a thin domain with the sharp edge”, Zap. Nauchn. Sem. POMI, 332 (2006),  193–219  mathnet  mathscinet  zmath  elib; J. Math. Sci. (N. Y.), 142:6 (2007), 2630–2644  elib  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020